# SDR CA111201006

- Difficulty date: November 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 2,337 hours
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Switch
- Part number: 103572101
- Condition: Malfunctioned
- Part time: 102 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WITH SWITCH IN "BOTH ON" POSITION, STARTER ENGAGES WHEN KEY IS TAPPED/BRUSHED. SWITCH REPLACED, NO FURTHER FAULTS FOUND.  TOTAL STARTS ON SWITCH 87.
